MathSciNet Relay Station
MathSciNet bibliographic data
MR974523 46E10 (32A35)
Nawrocki, Marek Multipliers, linear functionals and the Fréchet envelope of the Smirnov class $N\sb *({\bf U}\sp n)$. Trans. Amer. Math. Soc. 322 (1990), no. 2, 493–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement